Bounded variation and differentiability of functions.
Collectanea mathematica, Tome 26 (1975) no. 3
Cet article a éte moissonné depuis la source Proyecto DML-E: Biblioteca Digital de Matemáticas
@article{CLTM_1975_1975_1_a16,
author = {C\'ordoba, Antonio},
title = {Bounded variation and differentiability of functions.},
journal = {Collectanea mathematica},
pages = {227-238},
year = {1975},
volume = {26},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CLTM_1975_1975_1_a16/}
}
Córdoba, Antonio. Bounded variation and differentiability of functions.. Collectanea mathematica, Tome 26 (1975) no. 3. http://geodesic.mathdoc.fr/item/CLTM_1975_1975_1_a16/